# SDR U2RA865FLP3376

- Difficulty date: September 19, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 79,807 hours, 26,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1756-1760
- Part time: 79,807 hours, 26,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EACH CRACKS IN FUSELAGE SKIN APPROX AT STA 1760 LT SIDE MID POINT VERTICALLY.  ONE CRACK APPROX 2 INCHES LONG BETWEEN L13L AND L14L AND ONE CRACK APPROX 1 INCH LONG BETWEEN L14L AND L15L.  CRACKS WILL BE REPAIRED IAW DWG 53-09405-1.
